# SDR UPS04442100

- Difficulty date: March 25, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  TAIL FUSELAGE FWD OF 2360 S3L - S5L VERTICAL FIN LWR PANEL ATTACHMENT AREA CHAFE MARKS FOUND.  BS 2335 - BS 2355 BETWEEN STR 4L AND STR 3L CHAFED SKIN REPAIRED PER SRM 53-30-03 FIG 1 CATEGORY B REPAIR REQUIRE REPEAT INSPECTION PER SRM 53-30-03 FIG 1 TABLE 4.
